Klein approximation and Hilbertian fields

Arno Fehm, Elad Paran

Research output: Contribution to journalArticlepeer-review


The quotient field of a generalized Krull domain of dimension exceeding one is Hilbertian by a theorem of Weissauer. Building on work of R. Klein we generalize this criterion for Hilbertianity to a wider class of domains. This allows us to extend recent results on Hilbertianity of fields of power series and obtain new Hilbertian fields.

Original languageEnglish
Pages (from-to)213-225
Number of pages13
JournalJournal fur die Reine und Angewandte Mathematik
Issue number676
StatePublished - 2013
Externally publishedYes


Dive into the research topics of 'Klein approximation and Hilbertian fields'. Together they form a unique fingerprint.

Cite this